Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

ps-Drazin Inverses in Banach Algebras

FILOMAT , vol.33, no.7, pp.2125-2133, 2019 (SCI-Expanded) Creative Commons License identifier identifier

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

Linear Maps Preserving Drazin Inverses of Matrices Over Local Rings

International Conference on Mathematics and Mathematics Education, Ankara, Turkey, 16 - 18 September 2021

A Generalization of J-quasipolar Rings

The International Conference on Algebra and its Applications, 26 - 28 April 2017

Metrics

Publication

16

Citation (WoS)

6

H-Index (WoS)

2

Citation (Scopus)

6

H-Index (Scopus)

2

Citation (Scholar)

8

H-Index (Scholar)

2

Open Access

4